Thunderstorm Wind, Cuyahoga
- When
- August 8, 7:05 PM EST
- Where
- Cuyahoga County, 0.93 mi WNW of Strongsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 41.324, -81.847
Tree downed in Strongsville.
During the evening of the 8th, a surface low developed northeastward in southern Ontario and allowed the trailing cold front to move southeastward from southern Lower Michigan and southwestern Ontario to northwest Ohio and central Lake Erie. Ahead of the front, a line of multicell thunderstorms eventually evolved/persisted southeastward from Lake Erie and generated isolated straight-line wind…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CLE wrote it up.
During the evening of the 8th, a surface low developed northeastward in southern Ontario and allowed the trailing cold front to move southeastward from southern Lower Michigan and southwestern Ontario to northwest Ohio and central Lake Erie. Ahead of the front, a line of multicell thunderstorms eventually evolved/persisted southeastward from Lake Erie and generated isolated straight-line wind damage in northeast Ohio. These storms encountered moderate MUCAPE and DCAPE, respectively, and weak to moderate effective bulk shear in the warm sector.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Aug 8, 2:52 PM EST, 4 hours 13 minutes earlier.
Area Forecast Discussion National Weather Service Cleveland OH 352 PM EDT Mon Aug 8 2022 .SYNOPSIS... A cold front will slowly move southeast across the area tonight into Tuesday morning. Behind the front, high pressure will build southeast across the Great Lakes, persisting into Wednesday. Another cold front will move south across the Great Lakes on Thursday, with high pressure building in behind it for the weekend. && .NEAR TERM /THROUGH TUESDAY NIGHT/... Mid-level trough and upper-level trough are located across the northern Great Lakes with surface low near Lake Huron extending a cold front southwest across lower Michigan and northern Indiana towards the central Mississippi Valley, all of which are providing weak synoptic-scale lift across the area. Anomalous moisture content is residing over the area with surface dew points as high as 78 being observed (at KFDY) and RAP mesoanalysis placing PWAT values over 2" across much of the area, which is near the max moving average for the area, according to the SPC sounding climatology. This environment, in combination with weak synoptic lift, is more than sufficient for the development of thunderstorms. Convective initiation has already across across portions of northern Indiana, southern Michigan and northwest Ohio. High moisture content and daytime heating from earlier has allowed for MUCAPE of up to 3500 J/kg, sufficient for strong updrafts despite the weak forcing and mid-level lapse rates. Theta-e differences of near 25 C suggest the potential for strong to perhaps near severe wind gusts within the strongest storms this afternoon into early this evening, mainly for northwest Ohio and perhaps into north- central Ohio. This is despite weak deep layer wind shear of only ~20 knots. Storms will move east into a much weaker environment located over central Ohio, northeast Ohio and northwest Pennsylvania, so storms should evolve into a weakening state by late evening into tonight. With a degree of mean cloud layer wind near parallel to the forcing mechanism (cold front), somewhat slow storm motions, and very high moisture content, locally heavy rain could produce localized flash flooding, if we are to observe training of thunderstorms. This may be hard to do as weak advection should limit training of storms. Best potential for flooding would be northwest Ohio where the greatest instability is. Rain showers overspread the area tonight, though thunderstorm potential is limited due to limited and weakening instability overnight. Rain showers end from north to south Tuesday through Tuesday night as the cold front moves through. Significantly cooler temperatures are ushered in with the cold front as we go from heat indices in the 90s this afternoon to high temperatures in the mid to upper 70s on Tuesday. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... The cold front will slowly push south of the region Wednesday morning as 1020 mb surface high pressure attempts to build in from the northern Great Lakes. A few showers lingering along and south of the US 30 corridor in the morning will end by afternoon with increasing sunshine as drier air and subsidence work into the region. Dew points will be lower, falling into the low 60s, but the real airmass change will wait for the passage of a second front which will come Thursday. As the surface high weakens and shifts east Wednesday night, a strong mid/upper shortwave will drop into the central Great Lakes while deepening the longwave mid/upper troughing over the Great Lakes and NE CONUS in the process. This shortwave will push the aforementioned second cold front south across the region Thursday morning and early afternoon. Moisture return ahead of the boundary is very limited due to an already northwesterly boundary layer flow, but upper forcing from the left exit of a 70-90 knot H3 jet streak should induce sufficient low- level convergence to generate a broken line of showers along and ahead of the front, so blended in higher PoPs compared to NBM for Thursday morning into the afternoon. Surface heating ahead of the front will also lead to at least weak instability, so isolated thunderstorms are possible as well. Behind the front, strong surface high pressure (Canadian high) will build into the Great Lakes and Ohio Valley Thursday night. This will filter in a refreshing airmass with dew points dropping into the 50s Thursday evening and Thursday night. Highs Wednesday will range from the upper 70s to mid 80s (warmest in NW Ohio) cooling into the mid 70s to low 80s Thursday. Lows Wednesday night will range from the upper 50s to mid 60s (coolest in far NE Ohio and NW PA) with widespread mid 50s to low 60s Thursday night. && .LONG TERM /FRIDAY THROUGH MONDAY/... The strong surface high will remain in control Friday through Sunday while gradually shifting from the central Great Lakes and Ohio Valley into the Northeast US and central Appalachians by Sunday. This along with a highly amplified pattern characterized by deep longwave troughing over the eastern CONUS downstream from a massive ridge (heat dome) over the Rockies and Plains will keep our region in cool, dry NW flow leading to picture perfect summer weather. Highs Friday and Saturday will generally be in the mid/upper 70s with crisp overnight lows in the low/mid 50s. It will feel more like a fall airmass! Return flow starting to develop behind the departing high Sunday will increase high temperatures into the upper 70s/low 80s, but dew points will remain pleasant. The upstream mid/upper ridge tries to build a bit farther east into the Mississippi Valley late Sunday and Monday while meeting resistance from the continued deep troughing in the eastern CONUS. The resultant warm air advection/theta e advection combined with weak shortwaves rippling through the NW flow will ignite convection in the Mississippi Valley, and several models try and bring showers into the region from this activity Sunday afternoon. However, with the surface high slow to move away and very dry airmass in place, feel this is way too far east, so kept conditions dry through Sunday. However, kept slight chance PoPs from NBM Sunday night and Monday as a more defined shortwave drops through the Great Lakes and interacts with what will probably be a tight baroclinic zone draped from NW to SE near the western Great Lakes. Highs Monday will warm more solidly into the low 80s with gradually increasing humidity. && .AVIATION /18Z Monday THROUGH Saturday/... Isolated to scattered showers remain across the area, particularly in northwest Pennsylvania. Patchy MVFR ceilings may accompany these showers through about 19Z. Otherwise, VFR conditions expected through the first few hours of the TAF period. Convection will develop to the west in southern Michigan and northern Indiana. Already starting to see convective initiation in lower Michigan on radar as of 18Z. Convective coverage should increase over the next few hours with a WSW to ENE line developing to the west before moving into northwest Ohio and Lake Erie around 21-23Z this evening. A very moist environment should support moderate instability in this region, with strong, gusty winds possible across portions of northwest Ohio and north-central Ohio. Storms move into central Ohio, northeast Ohio, and northwest Pennsylvania later tonight. These areas have a much weaker storm environment, resulting in convective weakening and lower storm coverage. For these reason, opted to include only VCSH for TAF sites that are farther east, as confidence in thunderstorms is low for these areas. As scattered showers build in, widespread lower clouds also move in, quickly dropping from VFR to IFR at all locations tonight through tomorrow morning. Periods lower visibilities will also be possible. Ceilings should rise back to MVFR by early tomorrow afternoon, with signs of cloud coverage scattering out from north to south tomorrow afternoon. Southwest winds of 10-15 knots are expected this afternoon with gusts up to 20-24 knots. Higher wind gusts may be possible with thunderstorms, especially for northwest Ohio this afternoon/evening. Winds quickly decrease to 8 knots or less with sunset, veering to out of the north by tomorrow morning. Outlook...Non-VFR with patchy fog possible Tuesday night into Wednesday morning. Non-VFR also possible with isolated rain showers on Thursday. && .MARINE... Continued the Small Craft Advisory for the nearshore zones from Geneva to Ripley as W to SW winds nearing 20 knots at times generate 3 to 5 foot waves ahead of a cold front which will cross the lake late tonight. It is a marginal Small Craft advisory since the strongest winds are in the open waters, but recent observations and the latest model data support a continued threat for the aforementioned winds and waves. Farther west across the central basin, winds do get into the 15-20 knot range early tonight, but waves should stay 2 to 4 feet. The highest risk of rip currents will continue to be at the lakeshores of Ashtabula and Erie Counties with more of a moderate risk offshore of Lake County. Winds switch to N behind the cold front late tonight while decreasing to 10-15 knots, and N winds of 5-10 knots will continue Tuesday and Tuesday night becoming W Wednesday into Wednesday night. Another cold front will cross the lake Thursday morning, and NW winds behind it will increase to 10-15 knots before becoming N and increasing to 15-20 knots Thursday night. The Thursday and Thursday night time period could approach Small Craft Advisory criteria again along with at least moderate risks for rip currents. N winds will generally decrease to 5-10 knots Friday through Saturday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...Beach Hazards Statement through late tonight for PAZ001. MARINE...Small Craft Advisory until 4 AM EDT Tuesday for LEZ148-149. && SYNOPSIS...Saunders NEAR TERM...Saunders SHORT TERM...Garuckas LONG TERM...Garuckas AVIATION...Saunders MARINE...Garuckas
Hazardous Weather Outlook National Weather Service Cleveland OH 1028 AM EDT Mon Aug 8 2022 OHZ013-014-020>023-029>033-037-038-047-PAZ002-003-091430- Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Richland- Ashland-Wayne-Stark-Mahoning-Morrow-Holmes-Knox-Southern Erie- Crawford- 1028 AM EDT Mon Aug 8 2022 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms may produce locally heavy rain this evening and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-091430- Northern Erie- 1028 AM EDT Mon Aug 8 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Showers and thunderstorms may produce locally heavy rain this evening and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-147>149-167>169-091430- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the- Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on- the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1028 AM EDT Mon Aug 8 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012-089-091430- Lake-Ashtabula Lakeshore- 1028 AM EDT Mon Aug 8 2022 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms may produce locally heavy rain this evening and tonight. There is a moderate risk for rip currents today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a moderate risk for rip currents tomorrow morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>146-162>166-OHZ003-006>011-017>019-091430- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga- Hancock-Seneca-Huron- 1028 AM EDT Mon Aug 8 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Heat indices will reach the mid to upper 90s this afternoon. Showers and thunderstorms may produce locally heavy rain and isolated strong wind gusts this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ027-028-036-091430- Wyandot-Crawford-Marion- 1028 AM EDT Mon Aug 8 2022 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Heat indices will reach the mid to upper 90s this afternoon. Showers and thunderstorms may produce locally heavy rain this evening and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Special Weather Statement
National Weather Service Cleveland OH
619 PM EDT Mon Aug 8 2022
OHZ012>014-089-082300-
Geauga OH-Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
619 PM EDT Mon Aug 8 2022
...Strong thunderstorms will impact portions of northeastern Geauga,
Lake and northern Ashtabula Counties through 700 PM EDT...
At 619 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northwest of Geneva-On-The-Lake to 7
miles northwest of Fairport Harbor to 11 miles west of Euclid.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Painesville, Ashtabula, Willowick, Conneaut, Chardon, Fairport
Harbor, Geneva-On-The-Lake, Euclid, Mentor, Willoughby, Eastlake,
Geneva, Madison, North Kingsville, Perry, Timberlake, Lakeline,
Wickliffe, Willoughby Hills and Mentor-On-The-Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4192 8055 4158 8100 4159 8149 4164 8149
4167 8145 4176 8129 4176 8124 4186 8101
4187 8090 4191 8080 4196 8055
TIME...MOT...LOC 2219Z 260DEG 32KT 4204 8110 4180 8139 4164 8173
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JaszkaSpecial Weather Statement
National Weather Service Cleveland OH
626 PM EDT Mon Aug 8 2022
OHZ006>010-018-019-082315-
Seneca OH-Huron OH-Erie OH-Wood OH-Ottawa OH-Lorain OH-Sandusky OH-
626 PM EDT Mon Aug 8 2022
...Strong thunderstorms will impact portions of northern Huron,
Ottawa, northern Seneca, Erie, Sandusky, southeastern Wood and west
central Lorain Counties through 715 PM EDT...
At 626 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Kelleys Island to
Gibsonburg. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lorain, Sandusky, Norwalk, Fremont, Vermilion, Western Vermilion,
Port Clinton, Kelleys Island, Put-In-Bay, Amherst, Bellevue, Clyde,
Oak Harbor, Gibsonburg, Woodville, Elmore, Green Springs, Northern
Milan, Milan and Wakeman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4162 8322 4151 8299 4152 8289 4172 8283
4172 8281 4159 8284 4153 8282 4155 8272
4163 8267 4162 8267 4150 8271 4145 8304
4143 8301 4149 8269 4147 8270 4138 8250
4143 8226 4124 8226 4124 8361
TIME...MOT...LOC 2226Z 261DEG 43KT 4166 8257 4140 8332
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JaszkaSpecial Weather Statement
National Weather Service Cleveland OH
652 PM EDT Mon Aug 8 2022
OHZ012>014-089-PAZ001>003-082330-
Geauga OH-Lake OH-Ashtabula Lakeshore OH-Ashtabula Inland OH-
Northern Erie PA-Southern Erie PA-Crawford PA-
652 PM EDT Mon Aug 8 2022
...Strong thunderstorms will impact portions of northeastern Geauga,
Lake, Ashtabula, Erie and Crawford Counties through 730 PM EDT...
At 652 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Conneaut to near Geneva to Mentor.
Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Erie, Painesville, Ashtabula, Willowick, Meadville, Conneaut,
Fairport Harbor, Geneva-On-The-Lake, Mentor, Willoughby, Eastlake,
Edinboro, Geneva, Union City, Madison, Girard, North Kingsville,
Cambridge Springs, Perry and Waterford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4200 7976 4168 7989 4154 8009 4155 8058
4164 8147 4176 8129 4196 8055 4213 8012
4215 8014 4213 8010 4215 8004 4217 7976
TIME...MOT...LOC 2252Z 275DEG 45KT 4197 8056 4176 8089 4167 8133
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JaszkaSpecial Weather Statement
National Weather Service Cleveland OH
701 PM EDT Mon Aug 8 2022
OHZ009>013-020-021-082345-
Summit OH-Geauga OH-Erie OH-Lake OH-Medina OH-Lorain OH-Cuyahoga OH-
701 PM EDT Mon Aug 8 2022
...Strong thunderstorms will impact portions of Erie, western Geauga,
northeastern Medina, Cuyahoga, southwestern Lake, northern Summit and
Lorain Counties through 745 PM EDT...
At 701 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles north of Lakewood to 9 miles north of
Lorain to near Sandusky. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Lorain, Elyria, Painesville, Willowick, Western Vermilion,
Vermilion, Fairport Harbor, Parma, Lakewood, Euclid, Mentor,
Cleveland Heights, Strongsville, Brunswick, Westlake, North Royalton,
North Ridgeville, Solon and Avon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4135 8136 4134 8139 4125 8140 4124 8228
4134 8251 4141 8258 4138 8248 4152 8202
4148 8189 4149 8174 4155 8162 4172 8137
4176 8129 4177 8121
TIME...MOT...LOC 2301Z 275DEG 45KT 4179 8184 4157 8220 4136 8272
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JaszkaPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
800 PM EDT MON AUG 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM MARINE TSTM WIND 3 NNW LORAIN 41.48N 82.19W
08/08/2022 M61 MPH LEZ145 OH C-MAN STATION
MESONET STATION LORO1 2 NNW LORAIN.
&&
KECSpecial Weather Statement
National Weather Service Cleveland OH
801 PM EDT Mon Aug 8 2022
OHZ010-019-020-029-030-090045-
Huron OH-Richland OH-Medina OH-Lorain OH-Ashland OH-
801 PM EDT Mon Aug 8 2022
...Strong thunderstorms will impact portions of north central
Richland, southern Huron, western Medina, northern Ashland and
southern Lorain Counties through 845 PM EDT...
At 801 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wakeman to near Plymouth. Movement was
east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Willard, Wellington, New London, Plymouth, Savannah, Polk, Oberlin,
Sullivan, Lagrange, Penfield, Pittsfield, Greenwich, Spencer, North
Fairfield, Bailey Lakes, Kipton, Rochester, Nova and Nankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4100 8270 4106 8273 4128 8234 4122 8190
4099 8209 4099 8213 4094 8213 4088 8218
TIME...MOT...LOC 0001Z 285DEG 22KT 4121 8233 4105 8263
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JaszkaThe Cleveland radar (KCLE), 10 km away, was scanning. The volume nearest the first event began at 00:03 UTC.
3 thunderstorm wind. Local standard time, as filed.
Tree downed in Strongsville.
Tree downed at corner of Avery Road and Harris Road in Broadview Heights.
Several trees downed in Seville.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2022Every state in 2022This day in weather historyWarnings in Ohio, August 2022
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1042138, 1042141, 1042133.